How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2418
Experience:  GP with over 27 years experience including emergency medicine
1304720
Type Your Medical Question Here...
Family Physician is online now

I was taking doxycycline and I stoped it becouse I had a

Customer Question

Hello I was taking doxycycline and I stoped it becouse I had a hair lost all over my body and I was feeling weak and low energy. When I stopped it the side effects didn’t goes away but the problem stopped growing. I realise when I’m taking probiotics the problem slow down a lot and I feel better but when I’m not taking them the problem comming back.
Assistant: Have you seen a doctor about this yet? What medications are you taking?
Customer: my doctor said to me keep taking probiotics and multivitamins and clean diet. But this problem it will go away ?
Assistant: Anything else in your medical history you think the Doctor should know?
Customer: nop I was 100% healthy before that antibiotic
Submitted: 10 days ago.
Category: Medical
Expert:  wieyedoc replied 10 days ago.

Hi. My name is Dr Rick, I have over two decades of experience, and I'm online and available to help you today.

We can also chat by hone and skype.

Expert:  wieyedoc replied 10 days ago.

How long ago did this happen?

Can you upload a picture of your current hair loss?

How old are you?

M/F?

Do you have any other medical problems or take any medications?

This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.